Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Necessary and sufficient conditions for the representation of a function by a Weierstrass transform


Author: D. V. Widder
Journal: Trans. Amer. Math. Soc. 71 (1951), 430-439
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1951-0044666-0
MathSciNet review: 0044666
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Sur les fonctions absolument monotones, Acta Math. vol. 51 (1928) pp. 1-66.
  • [2] A. Eddington, On a formula for correcting statistics for the effects of a known probable error of observation, Monthly Notices Royal Astronomical Society vol. 73 (1914) pp. 359-360.
  • [3] A. González Domínguez, Contribución a la teoría de las funciones de Hille, Ciencia y Técnica no. 475 (1941) pp. 475-521.
  • [4] E. Hille, A class of reciprocal functions, Ann. of Math. vol. 27 (1926) pp. 427-464. MR 1502747
  • [5] -, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, 1948, pp. 1-528. MR 0025077 (9:594b)
  • [6] H. Pollard, Representation as a Gaussian integral, Duke Math. J. vol. 10 (1943) pp. 59-65. MR 0009648 (5:178f)
  • [7] -, Integral transforms, Duke Math. J. vol. 13 (1946) pp. 307-330. MR 0018264 (8:265c)
  • [8] D. V. Widder, The inversion of the Laplace integral and the related moment problem, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 107-200. MR 1501737
  • [9] -, Positive temperatures on an infinite rod, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 85-95. MR 0009795 (5:203f)
  • [10] -, The Laplace transform, Princeton, 1946, pp. 1-406.
  • [11] -, Weierstrass transforms of positive functions, Proc. Nat. Acad. Sci. U S.A. vol. 37 (1951) pp. 315-317. MR 0041966 (13:31a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0044666-0
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society